Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Poly cystic ovaries, late in period, Primolut nor 5 taken, no result

Hi, I have polycystic ovaries and my period is late (last was on 01 January 2012). I am definitely not pregnant. My doctor gave me Primolut nor 5, and I took them for 7 days. The usual symptoms are here ( tension in my breasts, I feel nervous) but the period still hasn t come 7 days after finishing the therapy . So today, my doctor gave me another round of primolut nor 5 and said that I should take them for 5 days. I took 2 today, but I would appreciate it if you give me a second opinion. Is it healthy to take them again or should I wait?Thanks
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
If you have taken progesterones in adequate dose (tds for 3 days) should work for withdrawl. If no response then estrogen + progesterone combination should be tried.,according to me.Thanks.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor